# SDR SWAA001340

- Difficulty date: July 20, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 58,819 hours, 63,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS IS AN AMENDED REPORT ORIGINALLY SUBMITTED 7-15-00, (OPERATOR CONTROL  NUMBER SWAA00-1298).  INADVERTENTLY DEPLOYED FWD ENTRY DOOR EVACUATION SLIDE.  RESECURED SLIDE ASSY TO DOOR PER MM.
